Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/61458
Title: Epidemic outbreak for an SIS model in multiplex networks with immunization
Authors: Wu, Q
Lou, Y 
Zhu, W
Keywords: Epidemic spreading
Immunization
Multiplex network
Threshold condition
Issue Date: 2016
Publisher: Elsevier
Source: Mathematical biosciences, 2016, v. 277, p. 38-46 How to cite?
Journal: Mathematical biosciences 
Abstract: With the aim of understanding epidemic spreading in a general multiplex network and designing optimal immunization strategies, a mathematical model based on multiple degree is built to analyze the threshold condition for epidemic outbreak. Two kinds of strategies, the multiplex node-based immunization and the layer node-based immunization, are examined. Theoretical results show that the general framework proposed here can illustrate the effect of diverse correlations and immunizations on the outbreak condition in multiplex networks. Under a set of conditions on uncorrelated coefficients, the specific epidemic thresholds are shown to be only dependent on the respective degree distribution in each layer.
URI: http://hdl.handle.net/10397/61458
ISSN: 0025-5564 (print)
1879-3134 (online)
DOI: 10.1016/j.mbs.2016.04.004
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
Citations as of Aug 20, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
Citations as of Aug 20, 2017

Page view(s)

17
Last Week
2
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.